# SDR DALA2017030101649

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 465-470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE FROM BS 465 - 470,  LONGERON 18R.  THE CUSP ANGLE WAS REPAIRED IAW ETI-17-17-028 REV.2, AND ER/A 555636-14 REV. ORIGINAL.
